# SDR SWAA2022111470011

- Difficulty date: November 11, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 28,522 hours, 13,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MID CABIN OVERHEAD EMERGENCY LIGHT BATTERY INOP / [01] REMOVED AND REPLACED M1670 BATTERY PACK IAW AMM 33-51-06. OPS CHECK GOOD
